Arbitrary potential modularity for elliptic curves over totally real number fields

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we prove the arbitrary potential modularity for an elliptic curve defined over a totally real number field.

Original languageEnglish
Pages (from-to)265-269
Number of pages5
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume45
Issue number2
DOIs
Publication statusPublished - 2011 Jan 1

Fingerprint

Modularity
Number field
Elliptic Curves
Arbitrary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{01c5217e1f524dcb937321f8484992e4,
title = "Arbitrary potential modularity for elliptic curves over totally real number fields",
abstract = "In this paper we prove the arbitrary potential modularity for an elliptic curve defined over a totally real number field.",
author = "Cristian Virdol",
year = "2011",
month = "1",
day = "1",
doi = "10.7169/facm/1323705817",
language = "English",
volume = "45",
pages = "265--269",
journal = "Functiones et Approximatio, Commentarii Mathematici",
issn = "0208-6573",
publisher = "Adam Mickiewicz University Press",
number = "2",

}

Arbitrary potential modularity for elliptic curves over totally real number fields. / Virdol, Cristian.

In: Functiones et Approximatio, Commentarii Mathematici, Vol. 45, No. 2, 01.01.2011, p. 265-269.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Arbitrary potential modularity for elliptic curves over totally real number fields

AU - Virdol, Cristian

PY - 2011/1/1

Y1 - 2011/1/1

N2 - In this paper we prove the arbitrary potential modularity for an elliptic curve defined over a totally real number field.

AB - In this paper we prove the arbitrary potential modularity for an elliptic curve defined over a totally real number field.

UR - http://www.scopus.com/inward/record.url?scp=84983426765&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84983426765&partnerID=8YFLogxK

U2 - 10.7169/facm/1323705817

DO - 10.7169/facm/1323705817

M3 - Article

AN - SCOPUS:84983426765

VL - 45

SP - 265

EP - 269

JO - Functiones et Approximatio, Commentarii Mathematici

JF - Functiones et Approximatio, Commentarii Mathematici

SN - 0208-6573

IS - 2

ER -